# SDR WX0A2022062774126

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 49,320 hours, 31,188 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 802612
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK L/H O/W EXIT EPSU FAILED BITE TEST. / R+R'D BATTERY OF EPSU AND EPSU (11WL) PER AMM 33-51-38 PB 401 CONF 00. OPS CHECKED GOOD."
